# SDR C2XA08SH157

- Difficulty date: December 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 8,488 hours, 4,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: C510
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK RT LOWER AILERON SHROUD HAD CORRODED BONDING PLATE.  MX REPAIRED RT LOWER AILERON SHROUD IAW EC5750-01315(E).  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
